Follow
Laszlo Szekelyhidi Jr.
Laszlo Szekelyhidi Jr.
Professor of Applied Mathematics, University of Leipzig
Verified email at math.uni-leipzig.de - Homepage
Title
Cited by
Cited by
Year
The Euler equations as a differential inclusion
C De Lellis, L Székelyhidi Jr
Annals of mathematics, 1417-1436, 2009
6412009
On admissibility criteria for weak solutions of the Euler equations
C De Lellis, L Székelyhidi
Archive for rational mechanics and analysis 195, 225-260, 2010
5522010
Dissipative continuous Euler flows
C De Lellis, L Székelyhidi
Inventiones mathematicae 193, 377-407, 2013
3272013
Onsager's conjecture for admissible weak solutions
T Buckmaster, C De Lellis, L Székelyhidi Jr, V Vicol
arXiv preprint arXiv:1701.08678, 2017
2852017
The ℎ-principle and the equations of fluid dynamics
C De Lellis, L Székelyhidi Jr
Bulletin of the American Mathematical Society 49 (3), 347-375, 2012
2062012
Dissipative Euler flows and Onsager's conjecture.
C De Lellis, L Székelyhidi Jr
Journal of the European Mathematical Society (EMS Publishing) 16 (7), 2014
2022014
Anomalous dissipation for 1/5-Hölder Euler flows
T Buckmaster, C De Lellis, P Isett, L Székelyhidi Jr
Annals of Mathematics, 127-172, 2015
2002015
Weak-strong uniqueness for measure-valued solutions
Y Brenier, C De Lellis, L Székelyhidi
Communications in mathematical physics 305, 351-361, 2011
1632011
Non-uniqueness and h-principle for Hölder-continuous weak solutions of the Euler equations
S Daneri, L Székelyhidi Jr
Archive for Rational Mechanics and Analysis 224 (2), 471-514, 2017
1442017
h-Principle and Rigidity for C 1,α Isometric Embeddings
S Conti, C De Lellis, L Székelyhidi
Nonlinear Partial Differential Equations: The Abel Symposium 2010, 83-116, 2012
1442012
Dissipative Euler flows with Onsager‐critical spatial regularity
T Buckmaster, C De Lellis, L Székelyhidi Jr
Communications on Pure and Applied Mathematics 69 (9), 1613-1670, 2016
1322016
Non-uniqueness for the transport equation with Sobolev vector fields
S Modena, L Székelyhidi
Annals of PDE 4, 1-38, 2018
1052018
Weak solutions to the incompressible Euler equations with vortex sheet initial data
L Székelyhidi Jr
Comptes Rendus Mathematique 349 (19-20), 1063-1066, 2011
962011
Relaxation of the incompressible porous media equation
L Székelyhidi Jr
Annales scientifiques de l'Ecole normale supérieure 45 (3), 491-509, 2012
932012
Young measures generated by ideal incompressible fluid flows
L Székelyhidi, E Wiedemann
Archive for Rational Mechanics and Analysis 206, 333-366, 2012
912012
The regularity of critical points of polyconvex functionals
L Székelyhidi, Jr
Archive for rational mechanics and analysis 172, 133-152, 2004
862004
Convex integration and the theory of elliptic equations
K Astala, D Faraco, L Székelyhidi Jr
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 7 (1), 1-50, 2008
76*2008
High dimensionality and h-principle in PDE
C De Lellis, L Székelyhidi Jr
Bulletin of the American Mathematical Society 54 (2), 247-282, 2017
742017
Tartar’s conjecture and localization of the quasiconvex hull in
D Faraco, L Székelyhidi
672008
From isometric embeddings to turbulence
L Székelyhidi Jr
HCDTE lecture notes. Part II. Nonlinear hyperbolic PDEs, dispersive and …, 2012
602012
The system can't perform the operation now. Try again later.
Articles 1–20